Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest treatment for shortness of breath, dizziness and constipation

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4856 Questions
Question
I have shortness of breath, heartburn, dizziness, constipation
 
 
Answered by Dr. Ilir Sharka 1 hour later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome to HealthcareMagic!

Regarding your concern, I would explain that your actual clinical symptomatology is nonspecific for a single system disorder and needs further investigation with a careful physical examination and additional lab tests.

First, it is necessary a cardiopulmonary issue or gastroesophageal reflux.

Your clinical symptoms need to be further specified: which is your primary and more prolonged complaint?

What about your previous medical history?

A resting ECG and cardiac enzymes should be checked.

Also, the following test should be part of the diagnostic workup:

- complete blood count,
- fasting blood glucose level,
- thyroid hormone levels,
- liver and renal function tests,
- chest X-ray study,
- cardiac ultrasound

You need to discuss with your attending doctor on the above-mentioned issues.

Hope to have been helpful to you!

Kind regards,
Dr. Iliri

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor